Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on a principal axis transformation for non-hermitian matrices


Author: John Williamson
Journal: Bull. Amer. Math. Soc. 45 (1939), 920-922
Cited work: Bull. Amer. Math. Soc., Volume 41, Number 2 (1935), 118--123
Cited work: Bull. Amer. Math. Soc., Volume 45, Number 2 (1939), 118--121
This work is cited by: Bull. Amer. Math. Soc., Volume 54, Number 10 (1948), 905--908
MathSciNet review: 0000588
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-07117-6